On the 2-Adic Complexity of Periodic Binary Sequences

Lu ZHAO  Qiao-yan WEN  Jie ZHANG  Zheng-ping JIN  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E95-A   No.1   pp.367-371
Publication Date: 2012/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E95.A.367
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Cryptography and Information Security
usual Fourier transform,  FCSR,  2-adic complexity,  counting function,  

Full Text: PDF>>
Buy this Article

The 2-adic complexity of binary periodic sequences plays an important role in cryptology. In this paper, by means of the usual Fourier transform, we give a simpler form of the upper bound for 2-adic complexity than related result before. For pn-periodic sequences, we discuss the relation between sequences and their Fourier coefficients. Furthermore, based on the relation, we get the lower bound for the number of pn-periodic sequences with given 2-adic complexity.